Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
131 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What causes acidity in the stomach?

hello DR...i could not able to sleep,even not able to lying down in bed also because of acidity(pittham).I feel too much burning sensation in my stomach and in the food path(from throat to stomach).I am taking medcine for chlostrol and tryclicirides for the past 4 years.pl.guid me what to do?. Thanking you. regards,ANANTH.
Mon, 1 Aug 2016
Report Abuse
General Surgeon 's  Response
Hi.
Thanks for your query.
Noted the history of unable to sleep due to acidity, that is pittham, burning sensation in stomach and esophagus; taking medicines for cholesterol and triglycerides.
I would advise you the following:
- Take a PPI like Omeprazole.
Antacid 3 tsf every three hours.
Domperidone.
Soft bland diet in small frequent feeds.
8 hours sound sleep in headup position for the bed.
This will help a lot. If required upper GI endoscopy for proper diagnosis of the sequel of acidity.
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

Hellow doctor, I am a telecom engineer and my age is nearly 45,i have a gastric problem after meal.it cause pain in my belly and my health become...